Alert archive / Montana / Winter Storm Warnings in 2016
Winter Storm Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Mar 27, 2016, 9:42 PM MDT. It took effect at Mar 28, 2016, 12:00 PM MDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 9:42 PM MDT (03:42 UTC)
- In effect from
- Mar 28, 2016, 12:00 PM MDT
- Expired
- Mar 29, 2016, 10:18 AM MDT
- In force
- 22 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
537 WWUS45 KTFX 280342 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 942 PM MDT SUN MAR 27 2016 MTZ009-010-281200- /O.NEW.KTFX.WS.W.0001.160328T1800Z-160330T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 942 PM MDT SUN MAR 27 2016 ...WINTER STORM WARNING IN EFFECT FROM NOON MONDAY TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 PM MDT TUESDAY. * LOCATIONS...BROWNING...EAST GLACIER...MARIAS PASS...SAINT MARY...BABB. * SNOW ACCUMULATIONS...2 TO 4 INCHES IN BROWNING. 4 TO 8 INCHES ALONG HIGHWAY 2 BETWEEN EAST GLACIER AND MARIAS PASS. 6 TO 12 INCHES IN AND AROUND SAINT MARY AND BABB. MOUNTAINS ABOVE 6000 FEET...12 TO 24 INCHES. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES BECOME SNOWPACKED AND ICY WITH VISIBILITY LESS THAN ONE-HALF MILE AT TIMES. * TIMING...SNOW WILL BEGIN ON MONDAY AFTERNOON AND BECOME MORE INTENSE MONDAY EVENING INTO TUESDAY MORNING WITH SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR AT TIMES. SNOW WILL DECREASE BY TUESDAY AFTERNOON. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-014-015-052-281200- /O.CON.KTFX.WW.Y.0016.000000T0000Z-160328T1200Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...LINCOLN... MACDONALD PASS...ROGERS PASS...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL 942 PM MDT SUN MAR 27 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY... * LOCATIONS...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...FLESHER PASS...LINCOLN...MACDONALD PASS... ROGERS PASS. * SNOW ACCUMULATIONS...2 TO 4 INCHES. * TIMING...TONIGHT THROUGH EARLY MONDAY MORNING. * IMPACTS...ROADS AND PASSES... MAINLY ABOVE 5000 FEET WILL BECOME SNOW-PACKED AND SLICK THIS EVENING WITH VISIBILITY LESS THAN ONE MILE AT TIMES. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
4 follow-up statements
765 WWUS45 KTFX 280936 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 336 AM MDT MON MAR 28 2016 MTZ008-014-015-052-281045- /O.CAN.KTFX.WW.Y.0016.000000T0000Z-160328T1200Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- 336 AM MDT MON MAR 28 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW SHOWERS HAVE DIMINISHED ALONG THE CONTINENTAL DIVIDE AND NO ADDITIONAL ACCUMULATIONS ARE EXPECTED TODAY. $$ MTZ009-010-282100- /O.CON.KTFX.WS.W.0001.160328T1800Z-160330T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 336 AM MDT MON MAR 28 2016 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT TUESDAY... * LOCATIONS...BROWNING...EAST GLACIER...MARIAS PASS...SAINT MARY AND BABB. * SNOW ACCUMULATIONS...2 TO 4 INCHES IN BROWNING. 4 TO 8 INCHES ALONG HIGHWAY 2 BETWEEN EAST GLACIER AND MARIAS PASS. 6 TO 12 INCHES IN AND AROUND SAINT MARY AND BABB. MOUNTAINS ABOVE 6000 FEET...12 TO 24 INCHES.. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES BECOME SNOWPACKED AND ICY WITH VISIBILITY LESS THAN ONE-HALF MILE AT TIMES. * TIMING...SNOW WILL DEVELOP THIS AFTERNOON AND BECOME MORE INTENSE OVERNIGHT TONIGHT...THEN GRADUALLY DECREASE ON TUESDAY. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE AT TIMES TONIGHT IN THE VICINITY OF GLACIER NATIONAL PARK...PARTICULARLY NEAR THE CANADIAN BORDER. * WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
374 WWUS45 KTFX 282102 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 302 PM MDT MON MAR 28 2016 MTZ009-010-291200- /O.CON.KTFX.WS.W.0001.000000T0000Z-160330T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 302 PM MDT MON MAR 28 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY... * LOCATIONS...BROWNING...MARIAS PASS...LOGAN PASS. * SNOW ACCUMULATIONS...AN ADDITIONAL 5 TO 11 INCHES. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES BECOME SNOWPACKED AND ICY WITH VISIBILITY LESS THAN ONE-HALF MILE AT TIMES. * TIMING...SNOW WILL DEVELOP THIS AFTERNOON AND BECOME MORE INTENSE OVERNIGHT TONIGHT...THEN GRADUALLY DECREASE ON TUESDAY. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE AT TIMES TONIGHT IN THE VICINITY OF GLACIER NATIONAL PARK... PARTICULARLY NEAR THE CANADIAN BORDER. * WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-014-015-052-053-055-291200- /O.NEW.KTFX.WW.Y.0017.160329T1200Z-160330T0000Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...MONIDA PASS...FLESHER PASS...MACDONALD PASS... ROGERS PASS...RAYNOLDS PASS...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...BATTLE RIDGE PASS...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE 302 PM MDT MON MAR 28 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY FOR ELEVATIONS ABOVE 5500 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 5500 FEET FOR SNOW WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY. * LOCATIONS...BIG HOLE PASS...CHIEF JOSEPH PASS...MONIDA PASS... FLESHER PASS...MACDONALD PASS...ROGERS PASS...RAYNOLDS PASS... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...BATTLE RIDGE PASS...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * TIMING...SNOW WILL BEGIN EARLY TUESDAY MORNING AND CONTINUE INTO THE EVENING. * IMPACTS....HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES BECOME SNOWPACKED AND ICY. * WINDS...NORTHEAST 15 TO 25 MPH MAY CAUSE AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
095 WWUS45 KTFX 290902 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 302 AM MDT TUE MAR 29 2016 MTZ009-010-292100- /O.CON.KTFX.WS.W.0001.000000T0000Z-160330T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 302 AM MDT TUE MAR 29 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * LOCATIONS...MARIAS PASS...ST MARY AND BABB. * SNOW ACCUMULATIONS...UP TO AN ADDITIONAL 2 INCHES...MAINLY ALONG AND WEST OF HIGHWAY 89. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES REMAIN SNOWPACKED AND ICY WITH VISIBILITY LESS THAN ONE-HALF MILE AT TIMES THIS MORNING...PARTICULARLY OVER THE HUDSON BAY DIVIDE NORTH TO THE CANADIAN BORDER. * TIMING...SNOW WILL GRADUALLY DECREASE THIS MORNING BEFORE ENDING THIS AFTERNOON. * WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-014-015-052-053-055-292100- /O.CON.KTFX.WW.Y.0017.160329T1200Z-160330T0000Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...MONIDA PASS...FLESHER PASS...MACDONALD PASS... ROGERS PASS...RAYNOLDS PASS...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...BATTLE RIDGE PASS...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE 302 AM MDT TUE MAR 29 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR ELEVATIONS ABOVE 5500 FEET... * LOCATIONS...BATTLE RIDGE PASS...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...BIG HOLE PASS...CHIEF JOSEPH PASS...MONIDA PASS... FLESHER PASS...MACDONALD PASS...ROGERS PASS...RAYNOLDS PASS. * SNOW ACCUMULATIONS...2 TO 5 INCHES SOUTH OF I90 WITH UP TO 2 INCHES ALONG THE CONTINENTAL DIVIDE NORTH OF I90. * TIMING...SNOW WILL DEVELOP FROM SOUTH TO NORTH ACROSS SOUTHWEST MONTANA EARLY THIS MORNING AND CONTINUE THROUGH THE DAY BEFORE DIMINISHING THIS EVENING. * IMPACTS....HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES BECOME SNOWPACKED AND ICY. * WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. GUSTS TO 45 MPH AT TIMES ACROSS RIDGETOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
149 WWUS45 KTFX 291618 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1018 AM MDT TUE MAR 29 2016 MTZ009-010-291730- /O.CAN.KTFX.WS.W.0001.000000T0000Z-160330T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- 1018 AM MDT TUE MAR 29 2016 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. HEAVY SNOW IS NO LONGER EXPECTED ACROSS THE AREA. $$ MTZ008-014-015-052-053-055-300000- /O.CON.KTFX.WW.Y.0017.000000T0000Z-160330T0000Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...MONIDA PASS...FLESHER PASS...MACDONALD PASS... ROGERS PASS...RAYNOLDS PASS...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...BATTLE RIDGE PASS...BOZEMAN PASS... TARGHEE PASS...WEST YELLOWSTONE 1018 AM MDT TUE MAR 29 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR ELEVATIONS ABOVE 5500 FEET... * LOCATIONS...BATTLE RIDGE PASS...BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...BIG HOLE PASS...CHIEF JOSEPH PASS...MONIDA PASS... FLESHER PASS...MACDONALD PASS...ROGERS PASS...RAYNOLDS PASS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES. * TIMING...SNOW WILL CONTINUE THROUGH THE DAY BEFORE DIMINISHING THIS EVENING. * IMPACTS....HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES BECOME SNOWPACKED AND ICY. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 27, 5:33 PM MDT, 4 hours 9 minutes earlier.
Area forecast discussion, Mar 27, 5:33 PM MDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 533 PM MDT SUN MAR 27 2016 .DISCUSSION... TONIGHT THROUGH TUESDAY...ACTIVE WEATHER RETURNS TO CENTRAL AND SOUTHWEST MONTANA OVERNIGHT. A MODERATELY STRONG UPPER LEVEL TROUGH CURRENTLY OVER THE PACIFIC NORTHWEST WILL MOVE INTO WESTERN MONTANA OVERNIGHT ALONG WITH AN ASSOCIATED SURFACE COLD FRONT. THESE FEATURES WILL BRING WIDESPREAD SNOW TO THE MOUNTAINS WITH SCATTERED RAIN AND SNOW SHOWERS FOR THE LOWER ELEVATIONS. THE UPPER LEVEL SYSTEM IS EXPECTED TO DEEPEN INTO A CUTOFF LOW LATE TONIGHT THROUGH MONDAY WITH ENERGY DIVING SOUTH OF THE STATE THROUGH THE REMAINDER OF THE SHORT TERM PERIOD. MONTANA WILL REMAIN BENEATH THE LESS ENERGETIC NORTHERN BRANCH OF THE ASSOCIATED TROUGH WITH NORTHERLY SURFACE WINDS BRINGING COOLER, CANADIAN AIR TO THE FORECAST AREA. MOISTURE FROM THE MAIN PORTION OF THE UPPER LOW WILL WRAP BACK INTO MONTANA AT TIMES. SCATTERED SHOWERS ACROSS MUCH OF THE REGION ON MONDAY WILL TRANSITION INTO A MORE WIDESPREAD RAIN/SNOW STRATIFORM EVENT FOR SOUTHWEST AND SOUTHERN PORTIONS OF CENTRAL MONTANA. NORTH CENTRAL MONTANA AND THE HI-LINE WILL BE THE AREAS LEAST LIKELY TO RECEIVE BENEFICIAL PRECIPITATION AS THE BULK OF THE MOISTURE CONTINUES TO BE PULLED SOUTH BY THE UPPER LEVEL LOW. MPJ TUESDAY NIGHT THROUGH SUNDAY...THE UPPER LEVEL LOW PRESSURE TROF WILL MOVE EAST OF THE ZONES TUESDAY NIGHT. NORTH FLOW ALOFT WILL BRING DRY AIR INTO THE REGION DURING THE NIGHT. HOWEVER, A PAIR OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE FLOW ALOFT AND BRING A CHANCE OF PRECIPITATION AGAIN WEDNESDAY AND THURSDAY. HIGH PRESSURE WILL CONTINUE TO BUILD ALOFT, HOWEVER, AND A RIDGE WILL BE IN PLACE OVER THE WEST COAST THURSDAY NIGHT. THIS RIDGE WILL MOVE EAST OVER THE ROCKIES BY SATURDAY. THE AIRMASS WILL WARM AND REMAIN DRY THROUGH THIS PERIOD, AND TEMPERATURES WILL RISE WELL ABOVE SEASONAL NORMALS. A SHORTWAVE WILL CROSS THE PACIFIC NORTHWEST AND FLATTEN THE RIDGE SATURDAY NIGHT. THIS WILL BE A WEAK SYSTEM AND THE CHANCE OF PRECIPITATION WILL REMAIN LOW...AND MAINLY OVER THE ROCKIES AND MOUNTAINS OF SOUTHWEST MONTANA. THE RIDGE WILL REBUILD AGAIN SUNDAY. ZELZER && .AVIATION...UPDATED 1751Z. SOME SHOWERS (RAIN AND SNOW) ARE LIKELY OVERNIGHT AS THE NEXT WEATHER SYSTEM MOVES THROUGH THE AREA. CEILINGS WILL DROP AND A PERIOD OF SNOW/RAIN WILL AFFECT MAINLY KHVR/KLWT/KBZN. ON MONDAY THE NEXT SYSTEM WILL BE DEVELOPING OVER NORTHWESTERN PORTIONS OF THE AREA. AFTER 18Z...THE KCTB AREA WILL BE AFFECTED BY LOWER CEILINGS AND REDUCED VISIBILITY IN SNOW (MVFR/IFR). MOST OTHER AREAS WILL REMAIN VFR. DB && .PRELIMINARY POINT TEMPS/POPS... GTF 30 48 28 44 / 40 20 50 70 CTB 28 45 26 41 / 10 30 60 50 HLN 28 48 30 44 / 60 20 50 70 BZN 27 44 28 44 / 90 40 50 80 WEY 22 34 21 35 / 100 90 70 70 DLN 24 42 28 41 / 70 30 50 70 HVR 31 50 30 49 / 40 50 40 40 LWT 29 45 28 41 / 70 60 40 80 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && WEATHER.GOV/GREATFALLS
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:19 PM MDT | Winter Weather Advisory | TFX | 7 hr | |
| Mar 28, 3:02 PM MDT | Winter Weather Advisory | TFX | 27 hr |
Nearby
Winter Storm Warnings in Montana, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.